# SDR USAA20110222SB032

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - ON CLIMBOUT FROM CLT, EN ROUTE TO CUN, CREW RECEIVED A NR 2 ENGINE DUAL FIRE LOOP FAULT (A & B LOOP) ON THE FIRE CONTROL PANEL.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE COULD NOT DUPLICATE FAULT.  REMOVED AND REPLACED FIRE OVERHEAT MODULE AS A PRECAUTIONARY PER MM 26-10-01-404-002/004-002.  OPERATIONAL TEST NORMAL.
